# SDR ASAA2014120909906

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 11,465 hours, 3,368 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  DURING MASTER CAUTION RECALL THE COCKPIT ZONE TEMP LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  ACCOMPLISHED, FIM 21-62, TASK 848, NO FAULTS NOTED, NO HISTORY 30 DAYS.
